# SDR LR7A2011113000243

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 40,944 hours, 20,205 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 3735541
- Condition: Dented
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NLG DOOR DAMAGED.  REPAIR ACCOMPLISHED IAW SMP 581 32-20, P 205-206 & SMP 583 51-140, FIG 12 & 20 ITEM M2.
